|Valerie asks: |
I dyed my hair a week ago and have noticed that I missed some of my roots. Is it safe for me to dye my hair again so soon?
|Answered By: |
Yes it is, although, I would always recommend that you get your hair coloured by an expert; what you are paying for is the colouristís expertise, the knowledge that they are choosing the exact shade to suit your skin tone, and applying it correctly. The results will also last longer. Preparation for colouring your hair is far more important than the application stage, and once youíre booked in to a salon, they will do a patch test to ensure your safety and offer a full consultation to discuss your needs, hair type and the results that can be achieved. The starting cost for a Global Colour at one of our Westrow salons is £48, but you can take advantage of one of our offers and save up to 25%. Visit www.westrowhair.com for more details.
|Bailey asks: |
I have hair colour similar to #60 (Super white, ash blonde hair and am looking to achieve a medium natural dark brown with a golden tinge). I understand I need to use a filler colour so I bought a red mousse leave in colour. I applied the mousse to a strand, left in and re-coloured with a permanent base colour 6 (66/0 Koleston ). Once i washed it all out, I ended up with a reddy brown colour almost mahogany with a tint of purple.
Can you recommend how I can achieve just a natural medium-dark brown without any tinges or hits of the red?
|Answered By: |
I would never recommend using a mousse for a number of reasons, for example if you to go more than 2 shades darker than the current colour itís not long lasting enough and quite often the direct dye content can overpower the end result, so exactly whatís happened to you. ...More >
I would suggest you give the hair a few shampoos with a clarifying shampoo, then apply and natural base of a 7 over what you currently have, this way the red you have used twice should be stable enough as the filler, the one shade lighter (7) means the hair wonít go to dark but the fact itís a natural colour should netralise a bit of the mahogany and leave you with a more natural brown thatís more golden. After a few more washes the red will completely go then you can use a 6.3 and have you desired result.
|Kim Palmer asks: |
I wonder if you would be able to help me..... I am a 50 years old woman, Disabled and am worried about my hair.
Of late it seems to be getting thinner. When I wash my hair, (which is normally in the bath for ease) I notice that there is quite a bit in the bath when I release the water. When it is freshly washed and dry, it doesnít notice so much just when it needs washing but it is starting to worry me. Iíve had issues in the past with this when I was younger, but that was because of medication I was taking at the time. SO I was prescribed a lotion by the doctors. Is there anything though, that I can use to thicken it without going down the medical route?
For the last month or so, I have been using Alpecin double effect, for thinning and dandruff hair but I have to say Iím not mad about the results. But maybe I havenít given it enough time to work? I am also taking Hair, Nails and Skin vitamin tablets, which seem to be doing wonders for my nails and skin, but my hair not so much! I donít want a product though that is too pricey as I am outta work too!
I have coloured my hair, but have not for a while as lately, I have wondered if I should just let it go grey now-especially as it is thinning!
Any help you would be able to give me would be much appreciated. I look forward to hearing from you.
Thanks then, and kind regards
|Answered By: |
Hello kim, A diffuse Thinning to your hair from stress or a vitamin deficiencies is called a Telogen Effluvium. This does recover in time .If you are vitamin Deficient then blood tests will be required to confirm this and I suggest you visit a Trichologist .You may need to take along side a hair vitamin and extra iron supplement! ...More >
If the hair loss is due to a hormone in balance so a noticeable thinning to the top of your scalp , then medication is the only way to slow this down. This medication is Regaine! Colouring your hair is not a problem as this will not affect hair loss.
Using a thickening Fibre such as Viviscal can help cosmetically mask your loss which can help with self confidence.
Page 17 of 104
3 Records on this page